# SDR R61A201509010636

- Difficulty date: September 1, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 13,150 hours, 8,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND WING ACCESS PANEL NR 6511AB HARDWARE CORRODED.  MAINTENANCE R & R WING ACCESS HARDWARE IAW AMM 20-10-05, PN SC8821.
